Advertisement

Packing of congruent spheres in a strip

  • J. Molnár
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Delaunay, Sur la sphère vide,Bull. de l'Academie des Sciences de l'URSS (1934), 793–800.Google Scholar
  2. [2]
    G. L. Dirichlet, Über die Reduktion der positiven quadratischen Formen mit drei unbestimmten ganzen Zahlen,J. für reine und angew. Math.,40 (1850), 209–227.Google Scholar
  3. [3]
    L. Fejes Tóth,Lagerungen in der Ebene auf der Kugel und im Raum (Berlin-Heidelberg-New York, 1972).Google Scholar
  4. [4]
    J. Horváth, Die Dichte einer Kugelpackung in einer 4-dimensionalen Schicht,Periodica Math. Hung.,5 (1974), 195–199.Google Scholar
  5. [5]
    J. Horváth, On the density of the densest packing of spheres in a strip of 4-dimension (in russian),Math. Balk.,4/44 (1974), 251–252.Google Scholar
  6. [6]
    J. Horváth, On the densest packing of unit spheres in a strip of 3-resp. 4-dimension (in russian),Annales Univ. Sci. Budapest. Sectio Math.,18 (1975), 171–176.Google Scholar
  7. [7]
    J. Horváth andJ. Molnár, On the density of non-overlapping unit spheres lying in a strip,Annales Univ. Sci. Budapest, Sectio Math.,10 (1967), 193–201.Google Scholar
  8. [8]
    J. Molnár, Aggregati di cerchi di Minkowski,Anali di Matematica pura ed applicata,71 (1966), 101–108.Google Scholar
  9. [9]
    J. Molnár, Collocazioni di cerchi sulla superficie di curvatura costante,Atti delle celebrazioni archimedee del secolo XX, Vol. I. (1962), 61–72.Google Scholar
  10. [10]
    J. Molnár, Kreislagerungen auf Flächen konstanter Krümmung,Math. Annalen,158 (1965), 365–376.Google Scholar
  11. [11]
    J. Molnár, On the ϱ-system of unit circles,Ann. Univ. Budapest Sect. Math.,20 (1977), 195–203.Google Scholar
  12. [12]
    A. S. Nowick andS. R. Mader, A hard-sphere model to simulate alloy thin films,IBM, Journal of research and development,9 (1965), 358–374.Google Scholar
  13. [13]
    G. Voronoï, Sur quelques propriétés des formes quadratiques positives parfaites,J. reine u. angew. Math. (1907), 133–178.Google Scholar

Copyright information

© Akadémiai Kiadó 1978

Authors and Affiliations

  • J. Molnár
    • 1
  1. 1.Department of GeometryEötvös Loránd UniversityBudapest

Personalised recommendations